About this Journal Submit a Manuscript Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 980827, 23 pages
http://dx.doi.org/10.5402/2012/980827
Research Article

A Method for Simulating Nonnormal Distributions with Specified L-Skew, L-Kurtosis, and L-Correlation

1Section on Statistics and Measurement, Department of EPSE, Southern Illinois University Carbondale, 222-J Wham Bldg, Carbondale, IL 62901-4618, USA
2Department of Curriculum and Instruction, University of Texas at Arlington, 320B Science Hall, Arlington, TX 76019, USA

Received 21 February 2012; Accepted 15 May 2012

Academic Editors: J. R. Fernandez, E. Skubalska-Rafajlowicz, and W. Yeih

Copyright © 2012 Todd C. Headrick and Mohan D. Pant. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Todd C. Headrick and Mohan D. Pant, “A Method for Simulating Nonnormal Distributions with Specified L-Skew, L-Kurtosis, and L-Correlation,” ISRN Applied Mathematics, vol. 2012, Article ID 980827, 23 pages, 2012. doi:10.5402/2012/980827